Review of "J. Honkala, An $n^2$-bound for the ultimate equivalence problem of certain D0L systems over an $n$-letter alphabet, J. Comput. System Sci. 71 (2005) 506-519"

Share/Save/Bookmark

Asveld, P.R.J. (2006) Review of "J. Honkala, An $n^2$-bound for the ultimate equivalence problem of certain D0L systems over an $n$-letter alphabet, J. Comput. System Sci. 71 (2005) 506-519". [Review of the book ] Mathematical reviews, MR2178 , p. 5739. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

43kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63797
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 237763